Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

1 month post op and........

hope4leohhope4leo Posts: 199
edited 06/11/2012 - 7:37 AM in Back Surgery and Neck Surgery
I am STILL swollen. My NS is going to do a ultrasound on the blood vessels in my belly. She is really concerned as to why my left leg (hip to toes) are swollen. I go see a hymotologist on Oct 22nd regarding my blood levels. Like I have said before, I am not losing blood, my body is VERY VERY slow at making new blood or thats how it was explained to me. I am hoping to get some answers and that all is treatable as I am sure it is. I am having horrible night sweats and uncontrolable ramdom body jerks. I even popped myself in the lip the other night in my sleep, making it bleed. Its seems to be getting worse as now my poor husband is waking up when I jerk in my sleep to make sure I am okay. Other then all of that, I feel fine, I get tired very easily and by 1PM I am ready to rest. The mornings are the best for me as I feel like a million bucks. Okay maybe not a million bucks but I feel really really good. What happens from afternoon into the evening is beyond my understanding. I am not over doing it and I am up and walking a lot too.

Thank you for taking the time to read my post and I would embrace ANY advice you can give me.

Shannon~
advertisement

Comments

  • It's still early and it sounds like you have been through a lot. I just wanted to say I am wishing you the best and from my past experience it can take a long time for the body to heal and sometimes it does some funky things that no one can explain. However, that said it sounds like you have a doc that is on top of things and checking out all possibilities for you. You cannot ask for better than that!

    All the best,

    Mel
  • My memory fails me, so sorry if I've already posted this in one of your threads. You are not on an anti-depressant and Ultram/Tramadol are you? Serotonin Response Syndrome can cause strange movements, sweating, jerks, seizures, etc. If these are not some of your meds, I'm sorry for posting this.

    If your blood count is down, no wonder you're tired. You've also had surgery. But, I am happy your doc is taking your complaints seriously and trying to investigate everything! There has to be a reason for each thing, and I hope they are found soon so you find relief. Please let us know what the hematologist says, I hope whatever that there is an answer and it is a simple fix.

    Angie
  • Angie- I do take Cymbalta for nerve pain. Could that cause the night sweats and jerk movements??? The night sweats are so bad through out the night that I am changing night clothes and pillow cases- sometime a couple times a night. I get up at least 4-5 times a night to urninate. I will keep you posted for sure.

    Thanks again!
    Shannon~
  • but as I increased my Neurontin, I began with those night jerky movements and tremors, they did subside and eventually stop after about 4-5 days of my last increase. It was pretty bad, at one point I thought I was having an actual seizure...scarey.
    Hang in there, good luck.
    May God Bless and Keep You,
    Shirley
  • http://www.cymbalta.com/learnaboutcymbalta/importantsafetyinformation.jsp

    From the Cymbalta website. It does talk about increased sweating among other things. It does talk about low sodium levels which can cause irregular movements and even seizures. This is important to tell your pharmacist and doctor about. Don't stop taking the drug on your own, please talk to your doc to see if it could POSSIBLY be the culprit.

    Wouldn't it be nice if the whole business was just from a drug? :) It may not be, but certainly is worth your dr investigating. Please, keep us posted!
  • It was so sweet of you to get this website regarding cymbalta. i guess since I have taking it since May, with no issues intially, I never thought it could possibly be it.

    My twitches last night were the worse they have been so far. My poor husband was awake all night checking me and making sure I was okay. I will keep you posted!
    Thanks again!! ;p)

    Shannon~
advertisement
Sign In or Register to comment.